# SDR ASAA2023121347266

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161600000
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 542: CABIN FLOOR PANEL 241KF DENT 1/3 FROM REAR. GROUNDED - YES. REPAIRED LESSOR ITEM 542 CABIN FLOOR PANEL 241KF P/N E5367161600000 AT 3EA DENTED AREAS OF UPPER SKIN IAW A320 SRM 53-02-00-283-001 AND 53-02-00-300-001, FINAL REPAIR SIZE AREA#1 20.5Ï¿½ FROM AFT EDGE, 4Ï¿½ FROM L/H EDGE .4Ï¿½ DIA. AREA#2 37.6Ï¿½ FROM AFT EDG 3.6Ï¿½ FROM L/H EDGE .5Ï¿½ WIDE/1.4Ï¿½ LONG.  AREA#3 29.25Ï¿½ FROM FWD EDGE, 4.25Ï¿½ FROM R/H EDGE, .5Ï¿½ WIDE/3Ï¿½ LONG. ALL REPAIRS ARE CATEGORY A PERMENANT REPAIRS. A/C N874VA, FLIGHT CYCLES 11749, FLIGHT HOURS 35266:10, WV015
